American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J. R. Rabung and J. H. Jordan. Consecutive power residues or nonresidues . Math. Comp. 24 (1970) 737-740. MR 0277469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James H. Jordan. The distribution of $k{\rm th}$ power residues and nonresidues . Proc. Amer. Math. Soc. 19 (1968) 678-680. MR 0225717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jacqueline Wells and Joseph Muskat. On the number of solutions of certain trinomial congruences . Math. Comp. 19 (1965) 483-487. MR 0180523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Dunton. Bounds for pairs of cubic residues . Proc. Amer. Math. Soc. 16 (1965) 330-332. MR 0172838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. L. Graham. On quadruples of consecutive $k$th power residues . Proc. Amer. Math. Soc. 15 (1964) 196-197. MR 0158855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Brillhart, D. H. Lehmer and Emma Lehmer. Bounds for pairs of consecutive seventh and higher power residues . Math. Comp. 18 (1964) 397-407. MR 0164923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hans Riesel. Note on the congruence $a\sp{p-1}=1$ $({\rm mod}$ $p\sp{2})$ . Math. Comp. 18 (1964) 149-150. MR 0157928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Carlitz and A. L. Whiteman. The number of solutions of some congruences modulo a product of primes . Trans. Amer. Math. Soc. 112 (1964) 536-552. MR 0163872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Erna H. Pearson. On the congruences $(p-1)!\equiv -1$ and $2\sp{p-1}\equiv 1\,({\rm mod}\,p\sp{2})$ . Math. Comp. 17 (1963) 194-195. MR 0159780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. G. Bierstedt and W. H. Mills. On the bound for a pair of consecutive quartic residues of a prime . Proc. Amer. Math. Soc. 14 (1963) 628-632. MR 0154843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Carlitz. A sequence of integers related to the Bessel functions . Proc. Amer. Math. Soc. 14 (1963) 1-9. MR 0166147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Aviezri S. Fraenkel. New proof of the generalized Chinese Remainder Theorem . Proc. Amer. Math. Soc. 14 (1963) 790-791. MR 0154841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. H. Lehmer and Emma Lehmer. On runs of residues . Proc. Amer. Math. Soc. 13 (1962) 102-106. MR 0138582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. H. Lehmer, E. Lehmer, W. H. Mills and J. L. Selfridge. Machine proof of a theorem on cubic residues . Math. Comp. 16 (1962) 407-415. MR 0162379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. S. Shapiro. Some remarks on modular arithmetic and parallel computation . Math. Comp. 16 (1962) 218-222. MR 0146992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1